Volume 32,Issue 2,2012 Table of Contents

Other Issues:  


Concerning Two Formulaic Classes in Computational Combinatorics
  Leetsch C. HSU
  Published 3月 15日, 2012
  2012,32(2):127-142 [Abstract(2861)]  [View PDF 163.95 K (2522)]
Maximum Hexagon Packing of $K_{v}-F$ Where $F$ is a Spanning Forest
  Liqun PU,Jia FANG and Jun MA
  Published 3月 15日, 2012
  2012,32(2):143-156 [Abstract(2592)]  [View PDF 175.36 K (2640)]
Remarks on Vertex-Distinguishing IE-Total Coloring of Complete Bipartite Graphs $K_{4, n}$ and $K_{n, n}$
  Xiang'en CHEN,Xiaoqing XIN and Wenyu HE
  Published 3月 15日, 2012
  2012,32(2):157-166 [Abstract(2593)]  [View PDF 156.79 K (2028)]
Gould-Hsu Inversion Chains and Their Applications
  Hongmei LIU,Shuyan DING and Shuhua QI
  Published 3月 15日, 2012
  2012,32(2):167-173 [Abstract(2735)]  [View PDF 102.47 K (2347)]
A Note on the Estimation of Semiparametric Two-Sample Density Ratio Models
  Gang YU,Wei GAO and Ningzhong SHI
  Published 3月 15日, 2012
  2012,32(2):174-180 [Abstract(3160)]  [View PDF 114.42 K (2683)]
The Stabilization and Idempotent Completion of a Left Triangulated Category
  Lin XIN and Yixin FU
  Published 3月 15日, 2012
  2012,32(2):181-188 [Abstract(2497)]  [View PDF 140.09 K (2171)]
Some Properties of Cauchy-Type Singular Integrals in Clifford Analysis
  Heju YANG,Yuying QIAO and Sha HUANG
  Published 3月 15日, 2012
  2012,32(2):189-200 [Abstract(2391)]  [View PDF 151.84 K (2723)]
Approximate Inertial Manifolds for Chemotaxis-Growth System
  Hong LUO and Zhilin PU
  Published 3月 15日, 2012
  2012,32(2):201-212 [Abstract(2417)]  [View PDF 145.26 K (2036)]
Global Attractor for Damped Wave Equations with Nonlinear Memory
  Yinghao HAN,Zhenguo YU and Zhengguo JIN
  Published 3月 15日, 2012
  2012,32(2):213-222 [Abstract(2812)]  [View PDF 157.27 K (2997)]
Weighted Estimates for Marcinkiewicz Integrals with Non-Doubling Measures
  Songbai WANG,Yinsheng JIANG and Baode LI
  Published 3月 15日, 2012
  2012,32(2):223-234 [Abstract(2133)]  [View PDF 170.26 K (2316)]
Linear Maps Preserving Projections of Jordan Products on the Space of Self-Adjoint Operators
  Meifeng WANG and Guoxing JI
  Published 3月 15日, 2012
  2012,32(2):235-240 [Abstract(3058)]  [View PDF 116.40 K (3646)]
On Products of Property $b_1$
  Jianjun WANG and Peiyong ZHU
  Published 3月 15日, 2012
  2012,32(2):241-247 [Abstract(2590)]  [View PDF 138.60 K (2343)]
Characterization of $L_2(16)$ by $\tau_e(L_2(16))$
  Qingliang ZHANG and Wujie SHI
  Published 3月 15日, 2012
  2012,32(2):248-252 [Abstract(2268)]  [View PDF 116.90 K (2321)]